首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Boundary value problems for fractional q -difference equations with nonlocal conditions
  • 本地全文:下载
  • 作者:Xinhui Li ; Zhenlai Han ; Shurong Sun
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2014
  • 卷号:2014
  • 期号:1
  • 页码:57
  • DOI:10.1186/1687-1847-2014-57
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, we study the boundary value problem of a fractional q-difference equation with nonlocal conditions involving the fractional q-derivative of the Caputo type, and the nonlinear term contains a fractional q-derivative of Caputo type. By means of Bananch’s contraction mapping principle and Schaefer’s fixed-point theorem, some existence results for the solutions are obtained. Finally, examples are presented to illustrate our main results. MSC:39A13, 34B18, 34A08.
  • 关键词:fractional q -difference equations ; boundary value problems ; existence of solutions
国家哲学社会科学文献中心版权所有